Publication
Title
Influence properties of trilinear partial least squares regression
Author
Language
English
Source (journal)
Journal of chemometrics. - Chichester
Publication
Chichester : 2005
ISSN
0886-9383
Volume/pages
19:8(2005), p. 405-411
ISI
000235566500001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 19.07.2017
To cite this reference